# SDR DALA2020020630927

- Difficulty date: February 2, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 90,370 hours, 11,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7001, L/P 1471773) DOOR 4 LEFT EMERGENCY LIGHTS INOP, CORRECTIVE ACTION: REPLACED BATTERY PER B777 AMM 33-53.
